# SDR SIMA20130921002

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 25,479 hours, 22,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT BULB BROKEN.  R & R FLASHLIGHT ASSY IAW AMM 33-50-00, OPS CHECKED GOOD.
